Go to content
UR Home

Scalar Levin-type sequence transformations

Homeier, H. H. H. (2000) Scalar Levin-type sequence transformations. Journal of Computational and Applied Mathematics 122 (1-2), pp. 81-147.

Full text not available from this repository.

at arXiv

Other URL: http://www.elsevier.nl/PII/S0377042700003599

Export bibliographical data

Item type:Article
Additional Information (public):Invited review for J. Comp. Appl. Math, Numerical Analysis 2000 Vol. II: Interpolation and extrapolation, C. Brezinski (Ed.), see also http://www.elsevier.nl/PII/S0377042700003599, Preprint math.NA/0005209 at http://xxx.lanl.gov
Institutions:Chemistry and Pharmacy > Institut für Physikalische und Theoretische Chemie
Identification Number:
math.NA/0005209arXiv ID
Dewey Decimal Classification:500 Science > 510 Mathematics
500 Science > 500 Natural sciences & mathematics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:19814
Owner only: item control page
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons